# SDR CA990330085

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210J
- Engine: Cont IO520J
- System (JASC): 5540 · Rudder Structure
- Part: Bulkhead
- Part number: 12124095
- Condition: Cracked
- Location: Rudder
- Part time: 2,598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH AD 72-07-09, THE INSPECTOR DETECTED A CRACK AT THE LOWER INBOARD CORNER OF THE RIGHT RUDDER CABLE CUT-OUT OF THE AFT BULKHEAD.  CRACK RUNS AT A 45 DEGREE ANGLE BELOW THE BOLT HOLE CUT-OUT.
